Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ditch the geodon... Phillipa

Posted by JerryPharmStudent on May 1, 2007, at 19:39:43

In reply to Re: ditch the geodon... JerryPharmStudent, posted by Phillipa on May 1, 2007, at 19:10:35

> Jerry then start reducing now how long have you been on it as that would play into how long it will take to come off of it I would think. Love Phillipa

ONly been on it for 5 days....


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JerryPharmStudent thread:754781
URL: http://www.dr-bob.org/babble/20070426/msgs/755031.html